# SDR COMA0760299

- Difficulty date: April 4, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 17,992 hours, 16,017 cycles
- Engine: Ge CF343A1
- Engine time: 31,221 hours, 27,594 cycles
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: CF343A1
- Part serial: 807042
- Condition: Damaged
- Location: Left
- Part time: 31,221 hours, 27,594 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

FLIGHT 5226 - PRONOUNCED VIBE DURING TAKEOFF.  ABORTED TAKEOFF.  MDC SHOWS VIBE AND ITT EXCEEDANCES.  FAN CANNOT BE TURNED BY HAND.  REPLACED LEFT ENGINE ASSEMBLY.
